BibTeX record journals/cacm/Lipton75

download as .bib file

@article{DBLP:journals/cacm/Lipton75,
  author    = {Richard J. Lipton},
  title     = {Reduction: {A} Method of Proving Properties of Parallel Programs},
  journal   = {Commun. {ACM}},
  volume    = {18},
  number    = {12},
  pages     = {717--721},
  year      = {1975},
  url       = {http://doi.acm.org/10.1145/361227.361234},
  doi       = {10.1145/361227.361234},
  timestamp = {Tue, 07 Jun 2011 16:51:02 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cacm/Lipton75},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}